# SDR 2022F00018

- Difficulty date: November 11, 2021
- Submitted: December 14, 2021
- Operation: General aviation
- Aircraft: N782SP
- Make and model: Doug DC-8-72
- Aircraft serial: 46013
- Aircraft time: 97,266 hours, 24,524 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Seat Track
- Part number: S4755395
- Part serial: NA
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN LWR SURFACE OF DOUBLE WIDE SEAT TRACK HAS CORROSION AT STA. 781 LBL 48. REF NRC# B000293.
